American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(70K65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Dmitry Dolgopyat and Leonid Koralov. Averaging of incompressible flows on two-dimensional surfaces. J. Amer. Math. Soc. 26 (2013) 427-449.
Abstract, references, and article information   
View Article: PDF

[2] Karsten Matthies and Arnd Scheel. Exponential averaging for Hamiltonian evolution equations. Trans. Amer. Math. Soc. 355 (2003) 747-773. MR 1932724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1